# SDR IPXA2016092508606

- Difficulty date: September 6, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22151235333
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE LT THRUST REVERSER ASSY. HAS TWO CRACKS COMMON TO THE FAN COWL LANDING.  REPAIRED THE THRUST REVERSER ASSY IAW EA 011-7110-01-A6452 REV.  I/R AND EO MD11-7830-61936-A.
